| Catalog Number |
0375544000 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that that inside the sterile package, there is a small red object in the teeth of the shaver.
Additional Manufacturer Narrative
Alleged failure: it was reported that inside the sterile package, there is a small red object in the teeth of the shaver.The failure(s) identified in the investigation are consistent with the complaint record.The probable root cause(s) could be an inadequate cleaning process and/or uncontrolled environmental conditions.The product was returned for investigation, and the failure mode will be monitored for future reoccurrence.
Event or Problem Description